# SDR IPXA3578065

- Difficulty date: April 15, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 22,074 hours, 13,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 144N50057
- Condition: Corroded
- Location: Bs 1040-1060
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8, MAIN CABIN FLOOR SUPPORT CORRODED BS 1040-1060, LBL 50.     REMOVED CORRODED FLOOR SUPPORT IAW  SRM 51-40-02.  FABRICATED NEW FLOOR SUPPORT IAW DWG 144N5005 REV- AND INSTALLED IAW DWG 144 N5005 REV- AND SRM 51-40-02.
